4 doctors weighed in:

Already diagnosed with epilepsy and migraine. Due to inflammation of occipital vessel. Why would mood modifiers, taken for grief, cause seizures?

4 doctors weighed in
Dr. Olav Jaren
Neurology
2 doctors agree

In brief: Mood Rx & sz

Wellbutrin (bupropion) is a medicine that may cause seizures.
It is not clear why this occurs, similar medicines are not so apt to have this side effect. It is likely to depend on how medicines such as Wellbutrin (bupropion) affect neural signalling within the brain.

In brief: Mood Rx & sz

Wellbutrin (bupropion) is a medicine that may cause seizures.
It is not clear why this occurs, similar medicines are not so apt to have this side effect. It is likely to depend on how medicines such as Wellbutrin (bupropion) affect neural signalling within the brain.
Dr. Olav Jaren
Dr. Olav Jaren
Thank
Dr. Mark Moran
Pain Management

In brief: Drug mechanism

All meds can have side effects.
If your taking meds for grief, you are probably taking something to give you energy. A side effect of anything that helps give you energy can be nerves that are " too energized". Try talking to prescribing doc about other options.

In brief: Drug mechanism

All meds can have side effects.
If your taking meds for grief, you are probably taking something to give you energy. A side effect of anything that helps give you energy can be nerves that are " too energized". Try talking to prescribing doc about other options.
Dr. Mark Moran
Dr. Mark Moran
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors